# SDR SWAA2022071223748

- Difficulty date: June 28, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B AFT FLAP UPPER SURFACE HAS A DELAM 3' O/B FROM I/B END; 3' FWD OF T/E. / DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS ACCORDING TO SRM 57-53-01-1A-4; FIG. 102; PARA. 4.A.(5 FABRICATED REPLACEMENT CORE PLUG FROM BMS 4-4; TY 4-25NPA (LOT# 1095039); AND UPPER SKIN REPAIR DOUBLER FROM PRE-PRIMERED 7075 T6 (LOT# 1351319-2); ACCORDING TO SRM 51-70-10-2R-0; PARA'S 8.A; 8.B; 8.D AND 8.E.  THOROUGHLY CLEANED CORE CAVITY AND REPAIR PARTS; INSTALLED REPLACEMENT CORE PLUG USING TWO PLIES OF BMS 5-101; GR 10 ADHESIVE (LOT# 1484596-1) AND BMS 5-28; TY 7 POTTING COMPOUND (LOT# AK1IP9146K); THEN VACUUM BAGGED REPAIR AREA FOR HEAT BLANKET CURE; ALL ACCORDING TO SRM 51-70-10-2R-0; PARA'S 9.E; 9.F; 9.G.(2); AND 9.H.(1). AREA IS SET FOR CURE (HOT BOND CONSOLE ID: ATS532; DUE: 06/2023).CURED REPLACEMENT CORE PLUG; SANDED CORE PLUG FLUSH WITH SURROUNDING SKIN; AND CLEANED REPAIR AREA; ALL ACCORDING TO SRM 51-70-10-2R-0; PARA. 9.H.(2)..INSTALLED REPAIR DOUBLER USING BMS 5-101; TY 2; GR 10 ADHESIVE (LOT# 1490484-1); THEN VACUUM BAGGED REPAIR AREA; ACCOMPLISHED VACUUM BLEED DOWN TEST (PASS); AND FULLY CURED REPAIR AREA; ALL ACCORDING TO SRM 51-70-10-2R-0; PARA'S 18; AND 20.B.CLEANED/TRIMMED REPAIR AREA; ACCOMPLISHED VISUAL AND TAP TEST INSPECTIONS; ALL ACCORDING TO SRM 51-70-10-2R-0; PARA'S 21.A THRU 21.C.  REPAIR AREA IS OK TO SEAL AND REFINISHCLEANED REPAIR AREA AND APPLIED FILLET SEAL TO THE REPAIR DOUBLER ACCORDING TO SRM 51-70-10-2R-0; PARA'S 22.A AND 22.B.
